# SDR CA050822003

- Difficulty date: August 18, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,870 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) UPON TAKEOFF BEFORE ROTATION, CHIP LIGHT STARTED TO FLICKER.  TAKEOFF ABORTED AND RETURNED TO TERMINAL.  MAINTENANCE FOUND BRASS COLORED METAL IN OIL.  ENGINE REPLACED.
